RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 9, Pages 74–77 (Mi ivm9154)  

Brief communications

On covering of linear operators on polyhedral sets

S. E. Zhukovskiy

Peoples' Friendship University of Russia, 6 Mikluho-Maklaya str., Moscow, 117198 Russia

Abstract: We consider a problem of finding of covering constant for a restriction of a linear operator to a polyhedral set. An obtained result allows to reduce the initial problem to the problem of finding of covering constant for some linear bijective operators.

Keywords: covering mapping, linear operator, linear inequalities.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-8215.2016.1
Russian Foundation for Basic Research 16-01-00677


Full text: PDF file (146 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:9, 66–68

Bibliographic databases:

UDC: 517+512.644
Presented by the member of Editorial Board: В. П. Максимов
Received: 04.02.2016

Citation: S. E. Zhukovskiy, “On covering of linear operators on polyhedral sets”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 9, 74–77; Russian Math. (Iz. VUZ), 60:9 (2016), 66–68

Citation in format AMSBIB
\Bibitem{Zhu16}
\by S.~E.~Zhukovskiy
\paper On covering of linear operators on polyhedral sets
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 9
\pages 74--77
\mathnet{http://mi.mathnet.ru/ivm9154}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 9
\pages 66--68
\crossref{https://doi.org/10.3103/S1066369X16090085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409305700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979200293}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9154
  • http://mi.mathnet.ru/eng/ivm/y2016/i9/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:105
    Full text:24
    References:19
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020